Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the control of Markov jump linear systems with no mode observation: application to a DC Motor device

Full text
Vargas, Alessandro N. [1, 2] ; Costa, Eduardo F. [3] ; do Val, Joao B. R. [4]
Total Authors: 3
[1] Univ Tecnol Fed Parana, UTFPR, BR-86300000 Cornelio Procopio, PR - Brazil
[2] BCAM, E-48009 Bilbao, Vizcaya - Spain
[3] Univ Sao Paulo, Dept Matemat Aplicada & Estat, BR-13560970 Sao Carlos, SP - Brazil
[4] Univ Estadual Campinas, UNICAMP, FEEC DT, BR-13083852 Campinas, SP - Brazil
Total Affiliations: 4
Document type: Journal article
Source: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL; v. 23, n. 10, SI, p. 1136-1150, JUL 10 2013.
Web of Science Citations: 36

This paper deals with the control problem of discrete-time Markov jump linear systems for the case in which the controller does not have access to the state of the Markov chain. A necessary optimal condition, which is nonlinear with respect to the optimizing variables, is introduced, and the corresponding solution is obtained through a variational convergent method. We illustrate the practical usefulness of the derived approach by applying it in the control speed of a real DC Motor device subject to abrupt power failures. Copyright (C) 2012 John Wiley \& Sons, Ltd. (AU)

FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants